Multi-year Author Index for ELA: A

Adam, Maria

Maria Adam; Michael J. Tsatsomeros
An eigenvalue inequality and spectrum localization for complex matrices,
Electron. J. Linear Algebra 15 (2006), 239-250.

Afshin, Hamid Reza

Hamid Reza Afshin; Mohammad Ali Mehrjoofard; Abbas Salemi
Polynomial numerical hulls of order 3,
Electron. J. Linear Algebra 18 (2009), 253-263.

Ahmadi, Bahman

Bahman Ahmadi, Fatemeh Alinaghipour, Michael S. Cavers, Shaun Fallat, Karen Meagher and Shahla Nasser
Minimum number of distinct eigenvalues of graphs.
Electron. J. Linear Algebra 26 (2013) pp. 673-691.

Akin, V.

V. Akin, C.R. Johnson and S. Nasserasr
TP_k completions of partial matrices with one unspecified entry.
Electron. J. Linear Algebra 27 (2014) pp. 426-443.

Alinaghipour, Fatemeh

Bahman Ahmadi, Fatemeh Alinaghipour, Michael S. Cavers, Shaun Fallat, Karen Meagher and Shahla Nasser
Minimum number of distinct eigenvalues of graphs.
Electron. J. Linear Algebra 26 (2013) pp. 673-691.

Al Sayed Ali, Mouhamad

Mouhamad Al Sayed Ali; Miloud Sadkane
On a Lyapunov type equation related to parabolic spectral dichotomy,
Electron. J. Linear Algebra 15 (2006), 134-142.

Alnajjar, Hasan

Hasan Alnajjar; Brian Curtin
A family of tridiagonal pairs related to the quantum affine algebra U_q(sl_2),
Electron. J. Linear Algebra 13 (2005), 1-9.

Hasan Alnajjar; Brian Curtin
Leonard pairs from the equitable basis of sl2,
Electron. J. Linear Algebra 20 (2010), 490-505.

Alpay, Daniel

Daniel Alpay; Vladimir Bolotnikov
On two-sided interpolation for upper triangular matrices,
Electron. J. Linear Algebra 6 (1999/2000), 31-55.

Alvarez, Victor

Victor Alvarez, Jose Andres Armario, Maria Dolores Frau and Felix Guidiel
Embedding cocylic D-optimal designs in cocylic Hadamard matrices.
Electron. J. Linear Algebra 24 (2012) pp. 66-82.

An, Runling

Runling An; Jinchuan Hou
Characterizations of Jordan derivations on triangular rings: Additive maps Jordan derivable at idempotents,
Electron. J. Linear Algebra 21 (2010), 28-42.

Antoniou, Efstathios N.

E.N. Antoniou; S. Vologiannidis
A new family of companion forms of polynomial matrices,
Electron. J. Linear Algebra 11 (2004), 78-87.

Efstathios N. Antoniou; Stavros Vologiannidis
Linearizations of polynomial matrices with symmetries and their applications,
Electron. J. Linear Algebra 15 (2006), 107-114.

Arav, Marina

Marina Arav; Frank Hall; Zhongshan Li; Krishna Kaphle; Nilay Manzagol
Spectrally arbitrary tree sign patterns of order 4,
Electron. J. Linear Algebra 20 (2010), 180-197.

Arimoto, Akio

Akio Arimoto
A simple proof of the classification of normal Toeplitz matrices,
Electron. J. Linear Algebra 9 (2002), 108-111.

Armandnejad, Ali

Ali Armandnejad and Zahra Gashool
Strong linear preserverse of G-tridiagonal majorization on R^N*.
Electron. J. Linear Algebra 23 (2012) 115-121.

Ali Armandnejad and Asma Ilkhanizadeh Manesh
GUT-majorization and its linear preservers.
Electron. J. Linear Algebra 23 (2012) pp. 646-654.

Armario, Jose Andres

Victor Alvarez, Jose Andres Armario, Maria Dolores Frau and Felix Guidiel
Embedding cocylic D-optimal designs in cocylic Hadamard matrices.
Electron. J. Linear Algebra 24 (2012) pp. 66-82.

Armentia, Gorka

Gorka Armentia; Juan-Miguel Gracia; Francisco E. Velasco
Derivatives of the diameter and the area of a connected component of the pseudospectrum,
Electron. J. Linear Algebra 22 (2011), 1004-1019.

Arroyo, Fangjun

Xiezhang Li; Fangjun Arroyo
The convergence rate of the Chebyshev semiiterative method under a perturbation of the foci of an elliptic domain,
Electron. J. Linear Algebra 9 (2002), 55-66.

Aurentz, Jared L.

Jared L. Aurentz
A factorization of the inverse of the shifted companion matrix.
Electron. J. Linear Algebra 26 (2013) pp. 231-247.


Back to ELA Homepage